Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red bumps throughout the face after facial threading, used neosporin powder. How can I get rid of it?

Hello doctor, I am 22 year old girl I have done facial threading on last sunday and today is wednesday it is the 4th day and my face is full of rashes red bumps through out my face it looks very ugly , and i feel shy going is creating a lot of problem fr me ..i thought of laser therapy but i am scared if it reacts and cause pigmentation ....please suggest me what i should do...i m using neosporin powder but till now rashes are nt completely gone...please rply
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  1471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for your question, your having facial rashes and swelling following facial threading,Dear relax don;t worry it is due to allergic reaction to the treading and minor trauma due to threading,the swelling will subside after a week time,and neosporin will not help,use some steriod ointment, like betinovate ,that will decrease the allergic reaction and help in decreasing inflammation.
Answered: Sat, 15 Sep 2012
I find this answer helpful
  User's Response
hello, dont go for laser therapy at present consult a physician for present complain wash your face 2-3 times a day apply multani mask over face if your skin is oily wash off as it dries do it for 3-4 days and see the change.
take care.
Answered: Sat, 15 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor